# SDR FDEA200908303129

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SNRM NR N00008 WITH EA F-5330-128607 FOUND EXISTING REPAIR AT LWR FUSELAGE SKIN BS 700 BETWEEN S-28L TO S-29R HAVING CORROSION ON   EXTERNAL DOUBLER AND IS A TIME LIMITED REPAIR.  REPAIR AS NECESSARY. STA 700, S-28L TO S-28R CORRODED EXTERNAL REPAIR DOUBLER REMOVED AND REPAIR   CARRIED OUT IAW SRM 53-00-01 FIG 201 REV 97.  REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.  REPETITIVE INSP HFEC REQUIRED IAW SRM 53-00-01 FIG. 201,   REPAIR 3 TABLE V REPAIR INSPECTION REQUIREMENTS REV 97. NEXT INSP IS 36,243   FLIGHT CYCLES.
